RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 2, Pages 391–399 (Mi tvp2717)  

Short Communications

On quasi-nonuniform estimates of residuals for the Bergstrom–Chebyshev expansion

A. V. Syulyukin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp2717

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:2, 355–363

Bibliographic databases:

Received: 15.09.2008
Revised: 02.12.2008

Citation: A. V. Syulyukin, “On quasi-nonuniform estimates of residuals for the Bergstrom–Chebyshev expansion”, Teor. Veroyatnost. i Primenen., 54:2 (2009), 391–399; Theory Probab. Appl., 54:2 (2010), 355–363

Citation in format AMSBIB
\Bibitem{Syu09}
\by A.~V.~Syulyukin
\paper On quasi-nonuniform estimates of residuals for the Bergstrom--Chebyshev expansion
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 2
\pages 391--399
\mathnet{http://mi.mathnet.ru/tvp2717}
\crossref{https://doi.org/10.4213/tvp2717}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761565}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 2
\pages 355--363
\crossref{https://doi.org/10.1137/S0040585X97984243}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278544500016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956500672}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2717
  • https://doi.org/10.4213/tvp2717
  • http://mi.mathnet.ru/eng/tvp/v54/i2/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:148
    Full text:30
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019